Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 103764, 8 pages
http://dx.doi.org/10.1155/2014/103764
Research Article

Some Fixed Point Theorems in Generalized Probabilistic Metric Spaces

Department of Mathematics, Nanchang University, Nanchang 330031, China

Received 4 July 2014; Accepted 16 September 2014; Published 16 October 2014

Academic Editor: Simeon Reich

Copyright © 2014 Chuanxi Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland, Amsterdam, The Netherlands, 1983. View at MathSciNet
  3. O. Hadžić and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic, Dordrecht, The Netherlands, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. S. Chang, Y. J. Cho, and S. M. Kang, Probabilistic Metric Spaces and Nonlinear Operator Theory, Sichuan University Press, Chengdu, China, 1994.
  5. J. X. Fang and Y. Gao, “Common fixed point theorems under strict contractive conditions in Menger spaces,” Nonlinear Analysis, vol. 70, no. 1, pp. 184–193, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Jachymski, “On probabilistic φ-contractions on Menger spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 7, pp. 2199–2203, 2010. View at Publisher · View at Google Scholar
  7. J.-Z. Xiao, X.-H. Zhu, and Y.-F. Cao, “Common coupled fixed point results for probabilistic φ-contractions in Menger spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 13, pp. 4589–4600, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. L. Hicks, “On the theory of fixed points in probabilistic metric spaces,” Novi Sad Journal of Mathematics: Review of Research Faculty of Science, Mathematics Series, vol. 13, pp. 69–80, 1983. View at Google Scholar
  9. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at MathSciNet
  10. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z. Mustafa, F. Awawdeh, and W. Shatanawi, “Fixed point theorem for expansive mappings in G-metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 49–52, pp. 2463–2472, 2010. View at Google Scholar · View at MathSciNet
  13. R. Saadati, S. M. Vaezpour, P. Vetro, and B. . Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. W. Shatanawi, “Fixed point theory for contractive mappings satisfying ϕ-maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. Shatanawi, “Some fixed point theorems in ordered G-metric spaces and applications,” Abstract and Applied Analysis, vol. 2011, Article ID 126205, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Abbas, T. Nazir, and R. Saadati, “Common fixed point results for three maps in generalized metric space,” Advances in Difference Equations, vol. 2011, article 49, 2011. View at Google Scholar · View at MathSciNet
  17. C. Zhou, S. Wang, L. Ćirić, and S. M. Alsulami, “Generalized probabilistic metric spaces and fixed point theorems,” Fixed Point Theory and Applications, vol. 2014, article 91, 2014. View at Publisher · View at Google Scholar · View at Scopus